# SDR CALA9800142

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trans Cylinder
- Part number: 69141063
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED DOWN ON APPROACH, THE GEAR DID NOT EXTEND ON INITIAL ATTEMPT.  THE GEAR WAS CYCLED AND EXTENDED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT. THE NLG TRANSFER CYLINDER AND NLG MODULAR PACKAGE WERE REMOVED AND REPLACED IAW MM 32-33-31 AND 32-33-41.  A LANDING GEAR EXTENSION AND RETRACTION TEST WAS PERFORMED IAW MM 32-33-00 AND OPERATION CHECKED GOOD.
